# SDR DALA2021081204629

- Difficulty date: August 8, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 2 EA DENTS ON UPPER SURFACE OF R/H HORIZONTAL STA. 25" AFT OF FRONT SPAR, 4" I/B OF RIB STA 157.27 AND 31" AFT OF FRONT SPAR, 2" I/B OF RIB STA 157.27. C/W ERA 592734-14. (LP 1904406)
